# SDR DL757954411

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Bottle
- Part number: D30655123
- Condition: Low Pressure
- Location: R 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND R-2 SLIDE BOTTLE PRESSURE BELOW LIMITS.  REPLACED SAME.
